Knotted surfaces and equivalencies of their diagrams without triple points

Michał Jabłonowski

Abstract

n/a
Author Michał Jabłonowski (FMPI / IM)
Michał Jabłonowski,,
- Institute of Mathematics
Journal seriesJournal of Knot Theory and Its Ramifications, ISSN 0218-2165, (A 20 pkt)
Issue year2012
Vol21
No3
Pages1-6
Keywords in Englishknotted surfaces, triple point, diagram, moves, projection
ASJC Classification2602 Algebra and Number Theory
DOIDOI:10.1142/S0218216511009790
Languageen angielski
Score (nominal)20
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2014 = 0.758; WoS Impact Factor: 2012 = 0.403 (2) - 2012=0.475 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back